Publications and Preprints

A listing of my papers on the arXiv can be found here.

  • The Algorithmic Phase Transition of Random k-SAT for Low Degree Polynomials
    Guy Bresler, Brice Huang.
    FOCS 2021. arXiv:2106.02129 (video)

  • De Finetti-Style Results for Wishart Matrices: Combinatorial Structure and Phase Transitions
    Matthew Brennan, Guy Bresler, Brice Huang.
    Preprint 2021. arXiv:2103.14011

  • Cyclic Descents for General Skew Tableaux
    Brice Huang.
    Journal of Combinatorial Theory, Series A 169 (2020). arXiv:1808.04918

  • On the Local Geometry of Graphs in Terms of Their Spectra
    Brice Huang and Mustazee Rahman.
    European Journal of Combinatorics 81 (2019), 378-393. arXiv:1807.06034

  • An Upper Bound on the Number of (132,213)-Avoiding Cyclic Permutations
    Brice Huang.
    Discrete Mathematics 342(6) (2019), 1762-1771. arXiv:1808.08462

  • Convergence of Maximum Bisection Ratio of Sparse Random Graphs
    Brice Huang.
    Electronic Communications in Probability, 23 (2018) paper no. 51. arXiv:1802.01619

  • Monomization of Power Ideals and Generalized Parking Functions
    Brice Huang.
    Preprint 2015. (pdf)